# SDR CALA2013112600862

- Difficulty date: November 21, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 46,757 hours, 17,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND 2 EA GOUGES MEASURING 4"L X 1" WIDE, BETWEEN & AT STATION  807 TO STATION 827 & BETWEEN S24L & S25L.  REMOVED DAMAGED AREA & REPAIRED IAW ECRA 5331-01787.
